On the stationary version of the generalized hyperbolic ARCH model

Mena, R.H. and Walker, S.G. (2007) On the stationary version of the generalized hyperbolic ARCH model. Annals of the Institute of Statistical Mathematics, 59 (2). pp. 325-348. ISSN 0020-3157 . (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s10463-006-0052-x

Abstract

This paper finds conditions under which the generalized hyperbolic ARCH-type model is strictly stationary. Properties of the model are investigated and in particular an estimation procedure is proposed. The resulting stationary model provides with a robust non-Gaussian ARCH-type alternative.

Item Type: Article
Uncontrolled keywords: ARCH; EM algorithm; generalized hyperbolic distributions; stationary processes
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Q Science > QA Mathematics (inc Computing science) > QA273 Probabilities
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Suzanne Duffy
Date Deposited: 31 Mar 2008 18:15
Last Modified: 14 Jan 2010 14:08
Resource URI: http://kar.kent.ac.uk/id/eprint/2602 (The current URI for this page, for reference purposes)
  • Depositors only (login required):